# SDR DALA1023379206

- Difficulty date: September 14, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 40,994 hours, 21,929 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE ACFT RETURNED TO DEPARTURE, DUE TO VIBRATION FELT IN THE NOSE AREA DURING TAKEOFF.  MX FOUND THE LT NOSE GEAR DOOR OPEN ON LANDING. THE DOOR RELEASE HANDLE WAS CLEANED, LUBED, AND CYCLED. FUNCTIONAL CHECK OF THE DOOR CLOSING AND SECURING WAS NORMAL.
